MathSciNet Relay Station
MathSciNet bibliographic data
MR1310948 (96b:53083) 53C50 (53C22)
Guediri, M.; Lafontaine, J. Sur la complétude des variétés pseudo-riemanniennes. (French) [The completeness of pseudo-Riemannian manifolds] J. Geom. Phys. 15 (1995), no. 2, 150–158.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement